# SDR SWIA200413958

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft time: 24,807 hours, 32,592 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT ELEVATOR PUSH RODS AT ELEVATORS HAVE CORRODED ROD ENDS AND ASSOCIATED HARDWARE.  ITEM FOUND AT C-CHECK INSPECTION.  BOTH LT AND RT ELEVATOR PUSHROD ROD ENDS AND HARDWARE REPLACED IAW 27-31-04.
